# SDR COMA9511999

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164D
- Make and model: Emb EMB-120RT
- Aircraft serial: 120164
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Hyd Reservoir
- Condition: Over Full
- Location: Lh Wheel Well
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK, LT WHEEL WELL AREA.  CLEANED AREA AND CHECKED ALL SYSTEMS, NO LEAKS FOUND.  SUSPECT OVERSERVICED RESERVOIR.  AIRCRAFT RETURNED TO SERVICE.
